# SDR CALA2025093009475

- Difficulty date: September 29, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 106,119 hours, 20,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL TEST OF THE EMERGENCY LIGHTS AND FOUND THAT THE CABIN R3 DOOR AREA M33404 EMERGENCY  BATTERY PACK  LOW CAPACITY.   REPLACED THE C ABIN R3 DOOR AREA M33404 EMERGENCY BATT PACK AND CARRIED OUT INS TALLATION TEST FND TEST NORMAL PER AMM 33-51-06-960-802 REV 104.
